Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 63, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 28, 2014, 12:37 PM CDT for Audrain County, Callaway County, Missouri. It was in force for 38 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 28, 2014, 12:37 PM CDT (17:37 UTC)
- Expired
- Apr 28, 2014, 1:15 PM CDT
- In force
- 38 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Audrain County, MO, Callaway County, MO
The radar
The St Louis radar (KLSX), 120 km from the middle of the area, began a volume at 17:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 28, 12:38 PM CDT | HAIL 0.5 | 1 N Holts Summit, MO | |
| Apr 28, 12:39 PM CDT | HAIL 1 | Holts Summit, MO | |
| Apr 28, 12:56 PM CDT | HAIL 1 | Fulton, MO | HAIL SIZE VARIES FROM DIME TO QUARTER. |
| Apr 28, 1:05 PM CDT | HAIL 0.4 | 3 E Fulton, MO | AVERAGING LARGER THAN PEA-SIZED... WITH A FEW LARGER STONES. |
| Apr 28, 1:15 PM CDT | HAIL 1 | 7 E Fulton, MO | MARBLE TO QUARTER SIZED HAIL WITH INTENSE RAINFALL OF ABOUT AN INCH. |
| Apr 28, 1:25 PM CDT | HAIL 0.7 | E Williamsburg, MO | ON I70 JUST EAST OF WILLIAMSBURG |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 5.6 hours before the alert went out and 266 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 69 J/kg
- Mixed-layer CIN
- -198 J/kg
- Mixed-layer LCL
- 1834 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 206 m²/s²
- 0-3 km storm-relative helicity
- 251 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
860
WUUS53 KLSX 281737
SVRLSX
MOC007-027-281815-
/O.NEW.KLSX.SV.W.0063.140428T1737Z-140428T1815Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1237 PM CDT MON APR 28 2014
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL AUDRAIN COUNTY IN CENTRAL MISSOURI...
CALLAWAY COUNTY IN CENTRAL MISSOURI...
* UNTIL 115 PM CDT
* AT 1233 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
NEW BLOOMFIELD...AND MOVING NORTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
FULTON...MEXICO...AUXVASSE...SHAMROCK...WILLIAMSBURG...
CARRINGTON...KINGDOM CITY...HATTON...VANDIVER AND BENTON CITY.
THIS WARNING ALSO INCLUDES...
INTERSTATE 70 IN MISSOURI FROM EXIT 144 TO EXIT 161.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3877 9216 3880 9216 3881 9214 3883 9215
3885 9214 3887 9216 3888 9215 3890 9217
3921 9187 3905 9163 3888 9164 3861 9209
3872 9220
TIME...MOT...LOC 1737Z 221DEG 24KT 3882 9210
HAIL...1.00IN
WIND...<50MPH
$$
BRITT3 follow-up statements
358
WWUS53 KLSX 281750
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1250 PM CDT MON APR 28 2014
MOC007-027-281815-
/O.CON.KLSX.SV.W.0063.000000T0000Z-140428T1815Z/
CALLAWAY MO-AUDRAIN MO-
1250 PM CDT MON APR 28 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
AUDRAIN AND CALLAWAY COUNTIES UNTIL 115 PM CDT...
AT 1247 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF MURRY TO 5 MILES WEST OF FULTON
TO 6 MILES SOUTH OF FULTON...AND MOVING NORTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
FULTON...MEXICO...AUXVASSE...WILLIAMSBURG...SHAMROCK...HATTON...
KINGDOM CITY...VANDIVER AND BENTON CITY.
THIS WARNING ALSO INCLUDES...
INTERSTATE 70 IN MISSOURI FROM EXIT 144 TO EXIT 161.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3921 9187 3905 9163 3888 9164 3863 9206
3894 9213
TIME...MOT...LOC 1750Z 221DEG 24KT 3901 9206 3888 9203
3879 9197
HAIL...1.00IN
WIND...<50MPH
$$
BRITT741
WWUS53 KLSX 281803
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
103 PM CDT MON APR 28 2014
MOC007-027-281815-
/O.CON.KLSX.SV.W.0063.000000T0000Z-140428T1815Z/
CALLAWAY MO-AUDRAIN MO-
103 PM CDT MON APR 28 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
AUDRAIN AND CALLAWAY COUNTIES UNTIL 115 PM CDT...
AT 100 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF AUXVASSE TO 6 MILES NORTH OF
FULTON TO FULTON...AND MOVING NORTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. QUARTER SIZE HAIL HAS BEEN
REPORTED IN FULTON AT 1256 PM.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
MEXICO...AUXVASSE...WILLIAMSBURG...SHAMROCK...VANDIVER AND BENTON
CITY.
THIS WARNING ALSO INCLUDES...
INTERSTATE 70 IN MISSOURI FROM EXIT 144 TO EXIT 161.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3921 9187 3905 9163 3888 9164 3866 9200
3898 9209
TIME...MOT...LOC 1802Z 221DEG 24KT 3907 9198 3895 9194
3883 9190
HAIL...1.00IN
WIND...<50MPH
$$
BRITT613
WWUS53 KLSX 281821
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
121 PM CDT MON APR 28 2014
MOC007-027-281828-
/O.EXP.KLSX.SV.W.0063.000000T0000Z-140428T1815Z/
CALLAWAY MO-AUDRAIN MO-
121 PM CDT MON APR 28 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL AUDRAIN AND
CALLAWAY COUNTIES HAS EXPIRED...
THE SEVERE THUNDERSTORM WARNING HAS JUST BEEN REISSUED FOR
SOUTHEASTERN AUDRAIN AND NORTHEASTERN CALLAWAY COUNTIES UNTIL 2 PM
CDT.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.
LAT...LON 3921 9187 3905 9163 3888 9164 3866 9200
3898 9209
TIME...MOT...LOC 1803Z 221DEG 24KT 3908 9197 3896 9193
3884 9189
$$
BRITTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 11:36 AM CDT, 1 hour 1 minute earlier.
Area forecast discussion, Apr 28, 11:36 AM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ST LOUIS MO 1136 AM CDT Mon Apr 28 2014 .UPDATE: Issued at 1135 AM CDT Mon Apr 28 2014 Large cumulus field has recently developed across central Missouri in convergence zone just ahead of surface cold front/dryline. Environment is becoming increasing unstable with latest 16Z SPC MLCAPES showing 500-1000 J/kg over central and eastern Missouri with little CINH right ahead of the front. Current thinking is that thunderstorms will develop in the next hour or two right ahead of the the front and move east and northeast across eastern Missouri into Illinois during the afternoon hours. Severe threat including hail and damaging winds continues given the increasing instability and impressive deep layer shear. Also, 0-1km SRH values are currently between 100 and 250 across eastern Missouri and Illinois support an isolated tornado risk. Britt && .SHORT TERM: (Through Late This Afternoon) Issued at 152 AM CDT Mon Apr 28 2014 Latest HRRR weakens most of the convection currently across our forecast area, or shifts it southeast of the region by 12z Monday. There may be a brief lull in the convection early this morning, then new convection should break out late this morning and early this afternoon from Edina to Quincy and south through the St Louis metro area to the FAM area, then shift eastward through our IL counties later this afternoon. This will occur as a shortwave ejects out of the southern Plains into southeast MO and a cold front/dry line surges eastward into eastern MO by 00z Tue. Should have CAPEs up to 2000-2500 J/Kg ahead of the cold front around 18z Monday with surface LI values down to around -10. Strongest low-mid level wind shear should be across southeast MO and southwest IL with strong 500 mb wind max moving through AR into portions of southeast MO, southern IL, and western portions of TN and KY. The severe weather threat should be over the eastern portion of our area, in portions of west central and southwest IL with the primary threat being large hail and damaging winds. This will occur from the late morning, through the afternoon and into the early evening hours. GKS .LONG TERM: (Tonight through Sunday) Issued at 341 AM CDT Mon Apr 28 2014 The showers and thunderstorms should be confined to areas east of the Mississippi River this evening and should be weakening by late evening as the higher surface dewpoints and instability shifts east of our forecast area. Little if any precipitation should be left late tonight. Temperatures will be cooler tonight due to low level cold air advection in our area south of the upper level and associated surface low. More showers and a few thunderstorms on Tuesday as the moisture wraps around the slow moving upper/surface low north of our area. The best chance for rain will be across the northwest half of our forecast area. The models keep the showers going Tuesday night as shortwaves rotate around the mid-upper level low. The gradual cooling trend will continue with well below normal temperatures for Wednesday and Wednesday night. The GFS and ECMWF models drop the zero degree C 850 mb isotherm southeastward into our forecast area Tuesday night or Wednesday, the cooler NAM even earlier. Although there will likely be rain across our area again on Wednesday it should be on the light side. The rain should be mainly diurnal on Thursday and Friday and favor the northern portion of our forecast area as the upper level low weakens and moves into the Great Lakes region. Will see warmer high temperatures for the weekend as the upper level heights begin to rise and southerly surface/low level flow returns Saturday night. Low-mid level warm air advection ahead of a weak shortwave and associated surface low may bring showers to the extreme northern portion of our forecast area late Saturday night and Sunday. GKS && .AVIATION: (For the 12z TAFs through 12z Tuesday Morning) Issued at 633 AM CDT Mon Apr 28 2014 VFR conditions outside of TSRA will prevail at the TAF sites thru the valid period. Another round of TSRA is expected to develop mainly east of the MS river around midday, leaving UIN and the STL Metro sites on the backedge of what does form. Due to these TAF sites being on the backedge, have elected to keep VCTS mention versus TEMPO until we get closer to initiation time. What does develop should shove off to the northeast by late afternoon. Gusty southerly winds are expected, diminishing tonight. Specifics for KSTL: VFR outside of TSRA thru the valid period. Another round of TSRA is expected to develop over the STL Metro area around midday with what does form shoving off to the northeast by mid-afternoon. Due to the terminal anticipated to being on the backedge, have elected to keep VCTS mention versus TEMPO until we get closer to initiation time. Gusty southerly winds are expected, diminishing tonight. TES && .LSX WATCHES/WARNINGS/ADVISORIES: MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Apr 28, 12:05 PM CDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 1205 PM CDT MON APR 28 2014 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-291200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 1205 PM CDT MON APR 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP EARLY THIS AFTERNOON ACROSS PORTIONS OF CENTRAL MISSOURI WITH THE THREAT FOR THUNDERSTORMS SPREADING EASTWARD ACROSS EASTERN MISSOURI AND INTO WEST CENTRAL AND SOUTHWEST ILLINOIS. SOME OF THESE STORMS MAY BECOME SEVERE THROUGH EARLY THIS EVENING...CAPABLE OF PRODUCING TORNADOES...LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. TILLY
In the hours before
Local storm report, Apr 28, 12:27 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1227 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM HAIL JEFFERSON CITY 38.57N 92.19W
04/28/2014 M0.50 INCH COLE MO TRAINED SPOTTER
PEA TO MARBLE SIZE HAIL AT CAPITOL BUILDING IN
JEFFERSON CITY.
&&
CVKINGSpecial weather statement, Apr 28, 12:28 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1228 PM CDT MON APR 28 2014 MOZ050-281800- CALLAWAY MO- 1228 PM CDT MON APR 28 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CALLAWAY COUNTY UNTIL 100 PM CDT... AT 1226 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HOLTS SUMMIT...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... FULTON... LAKE MYKEE... NEW BLOOMFIELD... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BRITT
Local storm report, Apr 28, 12:32 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1232 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1231 PM HAIL HOLTS SUMMIT 38.64N 92.12W
04/28/2014 M0.25 INCH CALLAWAY MO BROADCAST MEDIA
&&
CVKINGLocal storm report, Apr 28, 12:33 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1233 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1233 PM HAIL NEW BLOOMFIELD 38.72N 92.09W
04/28/2014 M0.75 INCH CALLAWAY MO TRAINED SPOTTER
&&
CVKINGLocal storm report, Apr 28, 12:34 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1234 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1232 PM HAIL LAKE MYKEE 38.68N 92.10W
04/28/2014 E0.70 INCH CALLAWAY MO TRAINED SPOTTER
DIME SIZE HAIL COVERS THE GROUND.
&&
DYELocal storm report, Apr 28, 12:35 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1235 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1234 PM HAIL NEW BLOOMFIELD 38.72N 92.09W
04/28/2014 M0.50 INCH CALLAWAY MO TRAINED SPOTTER
HAIL IS INCREASING IN SIZE.
&&
FUCHSThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 7:12 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Callaway, Monroe, Montgomery, Ralls | 33 min |
| Apr 27, 10:08 PM CDT | River Flood Warning | LSX | Marion | 8 days |
| Apr 27, 10:08 PM CDT | River Flood Warning | LSX | Pike | 8 days |
| Apr 27, 10:08 PM CDT | River Flood Warning | LSX | Pike | 35 days |
| Apr 27, 10:41 PM CDT | Tornado Warning | LSX | Boone, Callaway | 34 min |
| Apr 28, 1:13 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Callaway, Montgomery | 47 min |
| Apr 28, 1:56 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Lincoln, Montgomery, Pike, Warren | 49 min |
| Apr 28, 2:27 PM CDT | Severe Thunderstorm Warning | LSX | Franklin | 48 min |
| Apr 28, 2:42 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike | 48 min |
| Apr 28, 2:43 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles | 47 min |
| Apr 28, 3:06 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Saint Charles, Saint Louis | 39 min |
| Apr 28, 3:19 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 41 min |
| Apr 28, 3:28 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln | 47 min |
| Apr 28, 3:43 PM CDT | Severe Thunderstorm Warning | LSX | Saint Louis, City of Saint Louis | 47 min |
| Apr 28, 3:56 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 49 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.